# SDR GTIA2021110836107

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 4,148 hours, 1,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR ASSIST ACCUMULATOR LOW- SERVICED L1 DOOR  ASSYST  BTL  ACCUMULATOR  IAW AMM 52-10-00
